REAL

Items where Author is "Riggs, J. D."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

De Souza, Rafael da Silva and Hilbe, J. M. and Buelens, B. and Riggs, J. D. and Cameron, E. (2015) The overlooked potential of generalized linear models in astronomy - III. Bayesian negative binomial regression and globular cluster populations. MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 453 (2). pp. 1928-1940. ISSN 0035-8711

This list was generated on Thu Mar 27 16:41:32 2025 CET.